MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN
Model Number 384221
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the picc insertion procedure, i notice that the picc catheter has the markings slightly off, i insert the catheter, and during the catheter insertion, i have difficulties seeing the markings.After a chest x-ray to verify the catheter position, i verify that the catheter remained in the arm region, requiring catheter removal.¿.
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.

Brand Name
FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16502704
Report Number0001625425-2023-00995
Device Sequence Number3352667
Product Code PND
UDI-Device Identifier00886333209743
UDI-Public00886333209743
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384221
Device Catalogue Number384221
Device Lot Number11356803
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown